# SDR CALA2017031700630

- Difficulty date: March 17, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 72,529 hours, 8,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seats 25c, 42c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 25C AND 42C EMERGENCY LIGHTS INOPERATIVE. REPLACED THE SEAT 25C AND 42C EMERGENCY LIGHTS AND OP CHECKED OK.
